# SDR DALA2023090807379

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 119,965 hours, 17,172 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 EXCESSIVE MAIN GEAR TIRE VIBRATION AFTER LIFTOFF AND DURING GEAR RETRACTION. PERFORMED QRH 14.16 PROCEDURE + LANDING WITH AUTOBRAKES OFF. CORRECTIVE ACTION: CREW CONFIRMED SOUND COMING FROM LEFT GEAR. INSPECTED LEFT GEAR PER B767-300 AMM 32-00. FOUND #1 TIRE SHIMMYING. REMOVED AND REPLACED BOTH #1 AND #2 TIRE ASSY. PER B767-300 AMM 32-45. (4616870)
